Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9877
Title: A novel approach for solving fully intuitionistic fuzzy transportation problem
Authors: Singh S.K.
Yadav, Shiv Prasad
Published in: International Journal of Operational Research
Abstract: In general, fuzzy numbers are used to study the transportation problem. In this article, fully fuzzy transportation problem is extended to fully intuitionistic fuzzy transportation problem. We formulate the transportation problem in which costs, supplies and demands all are triangular intuitionistic fuzzy numbers. Intuitionistic fuzzy methods are proposed to find starting basic feasible solution in terms of triangular intuitionistic fuzzy numbers. Intuitionistic fuzzy modified distribution method is proposed to find optimal solution. Then the method is illustrated by a numerical example. © 2016 Inderscience Enterprises Ltd.
Citation: International Journal of Operational Research (2016), 26(4): 460-472
URI: https://doi.org/10.1504/IJOR.2016.077684
http://repository.iitr.ac.in/handle/123456789/9877
Issue Date: 2016
Publisher: Inderscience Enterprises Ltd.
Keywords: Accuracy function
FIFTP
Fully intuitionistic fuzzy transportation problem
Optimal solution.
Score function
TIFN
Transportation problem
Triangular intuitionistic fuzzy number
ISSN: 17457645
Author Scopus IDs: 56402146800
57209022284
Author Affiliations: Singh, S.K., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Yadav, S.P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Corresponding Author: Singh, S.K.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: sujeetmathsbhu@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.